Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Ostrowski type inequalities via new fractional conformable integrals

1 Department of Mathematics, Faculty of Science and Arts, Ordu University, Ordu, Turkey
2 Department of Mathematics, Faculty of Arts and Sciences, Ağrı İbrahim Çeçen University, Ağrı, Turkey
3 Department of Mathematics and Computer Science, Cankaya University, 06530, Ankara, Turkey

Special Issues: Recent Advances in Fractional Calculus with Real World Applications

In this present study, firstly, some necessary definitions and some results related to Riemann-Liouville fractional and new fractional conformable integral operators defined by Jarad et al. [13] are given. As a second, a new identity has been proved. By using this identity, new Ostrowski type inequalities has obtained involving fractional conformable integral operators. Also, some new inequalities has established for AG-convex functions via fractional conformable integrals in this study. Relevant connections of the results presented here with those earlier ones are also pointed out.
  Figure/Table
  Supplementary
  Article Metrics

References

1. M. Alomari, M. Darus, S. S. Dragomir, et al. Ostrowski type inequalities for functions whose derivatives are s-convex in the second sense, Appl. Math. Lett., 23 (2010), 1071-1076.    

2. G. A. Anastassiou, Ostrowski type inequalities, Proc. Amer. Math. Soc., 123 (1995), 3775-3781.    

3. G. Anastassiou, M. R. Hooshmandasl, A. Ghasemi, et al. Montogomery identities for fractional integrals and related fractional inequalities, Journal of Inequalities in Pure and Applied Mathematics, 10 (2009), 1-6.

4. G. D. Anderson, M. K. Vamanamurthy and M. Vuorinen, Generalized convexity and inequalities, J. Math. Anal. Appl., 335 (2007), 1294-1308.    

5. S. Belarbi, Z. Dahmani, On some new fractional integral inequalities, Journal of Inequalities in Pure and Applied Mathematics, 10 (2009), 86.

6. Z. Dahmani, New inequalities in fractional integrals, Int. J. Nonlin. Sci. Num., 9 (2010), 493-497.

7. Z. Dahmani, On Minkowski and Hermite-Hadamard integral inequalities via fractional integration, Ann. Funct. Anal., 1 (2010), 51-58.    

8. Z. Dahmani, L. Tabharit, S. Taf, Some fractional integral inequalities, Nonl. Sci. Lett. A, 1 (2010), 155-160.

9. Z. Dahmani, L. Tabharit, S. Taf, New generalizations of Gruss inequality usin Riemann-Liouville fractional integrals, Bulletin of Mathematical Analysis and Applications, 2 (2010), 93-99.

10. S. S. Dragomir, Ostrowski type inequalities for lebesque integral: A survey of recent results, Australian Journal of Mathematical Analysis and Applications, 14 (2017), 1-287.

11. S. S. Dragomir, General Lebesgue integral inequalities of Jensen and Ostrowski type for differentiable functions whose derivatives in absolute value are h-convex and applications, Annales Universitatis Mariae Curie-Sklodowska, Sectio A-Mathematica, 69 (2015), 17-45.    

12. A. Gözpınar, Some Hermite-Hadamard Type Inequalities For Convex Functions Via New Fractional Conformable Integrals And Related Inequalities, AIP Conference Proceedings, 1991 (2018), 20006.

13. F. Jarad, E. Uğurlu, T. Abdeljawad, et al. On a new class of fractional operators, Adv. Differ. Equ-NY, 2017 (2017), 247.

14. A. A. Kilbas, Hadamard-type fractional calculus, J. Korean Math. Soc., 38 (2001), 1191-1204.

15. D. S. Mitrinoviç, J. E. Peèariæ, A. M. Fink, Inequalities Involving Functions and Their Integrals and Derivatives, Kluwer Academic Publishers, Dortrecht, 1991.

16. C. P. Niculescu, Convexity according to the geometric mean, Math. Inequal. Appl., 3 (2000), 155-167.

17. M. A. Noor, K. A. Noor, M. A. Awan, Fractional Ostrowski inequalities for (s,m)-Godunova-Levin functions, Facta Universitatis, Series: Mathematics and Informatics, 30 (2015), 489-499.

18. A. M. Ostrowski, Über die absolutabweichung einer differentierbaren Funktion von ihren Integralmittelwert, Comment. Math. Helv., 10 (1938), 226-227.

19. M. E. Özdemir, H. Kavurmaci, E. Set, Ostrowski's type inequalities for (α, m)-convex functions, Kyungpook Mathematical Journal, 50 (2010), 371-378.    

20. M. E. Özdemir, A. O. Akdemir, E. Set, A new Ostrowski type inequality for double integrals, J. Inequal. Spec. Funct., 2 (2011), 27-34.

21. M. E. Özdemir, A. O. Akdemir, E. Set, On the Ostrowski-Grüss type inequality for twice differentiable functions, Hacet. J. Math. Stat., 41 (2012), 651-655.

22. M. Z. Sarıkaya, E. Set, On new Ostrowski type integral inequalities, Thai J. Math., 12 (2014), 145-154.

23. M. Z. Sarıkaya, E. Set, M. E. Özdemir, Some Ostrowski's type inequalities for functions whose second derivatives are s-convex in the second sense, Demonstratio Mathematica, 47 (2014), 37-47.

24. E. Set, J. Choi, A. Gözpınar, Hermite-Hadamard type inequalities for new fractional conformable integral operators, 2018. Available from: https://www.researchgate.net/publication/322936389.

25. E. Set, A. Gözpınar, F. Demirci, Hermite-Hadamard type inequalities for quasi-convex functions via new fractional conformable integrals, AIP Conference Proceedings, 1991 (2018), 20002.

26. E. Set, A. Karaoğlan, A. Gözpınar, Some inequalities related to different convex functions via new fractional conformable integrals, 2018.

27. E. Set, New inequalities of Ostrowski type for mappings whose derivatives are s-convex in the second sense via fractional integrals, Comput. Math. Appl., 63 (2012), 1147-1154.    

28. H. M. Srivastava and J. Choi, Zeta and q-Zeta Functions and Associated Series and Integrals, Elsevier Science Publishers, Amsterdam, London and New York, 2012.

29. A. Atangana and Z. Hammouch, Fractional calculus with power law: The cradle of our ancestors?, Eur. Phys. J. Plus, 134 (2019), 429.

30. F. Jarad, T. Abdeljawad and Z. Hammouch, On a class of ordinary differential equations in the frame of Atangana-Baleanu fractional derivative, Chaos, Solitons and Fractals, 117 (2018), 16-20.    

31. M. A. Imran, M. Aleem, M. B. Riaz, et al. A comprehensive report on convective flow of fractional (ABC) and (CF) MHD viscous fluid subject to generalized boundary conditions, Chaos, Solitons and Fractals, 118 (2019), 274-289.    

32. N. A. Asif, Z. Hammouch, M. B. Riaz, et al. Analytical solution of a Maxwell fluid with slip effects in view of the Caputo-Fabrizio derivative, Eur. Phys. J. Plus, 133 (2018), 272.

33. M. B. Riaz and A. Zafar, Exact solutions for the blood flow through a circular tube under the influence of a magnetic field using fractional Caputo-Fabrizio derivatives, Math. Model. Nat. Pheno., 13 (2018), 8.

34. M. B. Riaz, N. A. Asif, A. Atangana, et al. Couette flows of a viscous fluid with slip effect and non-integer order derivative without singular kernel, Discrete and Continuous Dynamical Systems Series-S, 12 (2019), 645-664.    

35. H. Yepez-Martinez and J. F. Gomez-Aguilar, Optical solitons solution of resonance nonlinear Schrodinger type equation with Atangana's-conformable derivative using sub-equation method, Waves in Random and Complex Media, (2019), 1-24.

36. F. Gomez and B. Ghanbari, Optical soliton solutions of the Ginzburg-Landau equation with conformable derivative and Kerr law nonlinearity, Rev. Mex. Fis., 65 (2018), 73-81.

37. V. F. Morales-Delgado, J. F. Gomez-Aguilar, R. F. Escobar-Jimenez, Fractional conformable attractors with low fractality, Math. Method. Appl. Sci., 41 (2018), 6378-6400.    

38. V. F. Morales-Delgado, J. F. Gomez-Aguilar, R. F. Escobar-Jimenez, et al. Fractional conformable derivatives of Liouville-Caputo type with low-fractionality, Physica A: Statistical Mechanics and its Applications, 503 (2018), 424-438.    

39. J. E. S. Perez, J. F. Gomez-Aguilar, D. Baleanu, et al. Chaotic Attractors with Fractional Conformable Derivatives in the Liouville-Caputo Sense and Its Dynamical Behaviors, Entropy, 20 (2018), 384.

40. H. Yepez-Martinez and J. F. Gomez-Aguilar, Fractional sub-equation method for Hirota-Satsumacoupled KdV equation and coupled mKdV equation using the Atangana's conformable derivative, Waves in Random and Complex Media, 29 (2019), 678-693.    

41. H. Yepez-Martinez, J. F. Gomez-Aguilar and A. Atangana, First integral method for non-linear differential equations with conformable derivative, Math. Model. Nat. Pheno., 13 (2018), 14.

42. V. F. Morales-Delgado, J. F. Gomez-Aguilar and M. A. Taneco-Hernandez, Analytical solutions of electrical circuits described by fractional conformable derivatives in Liouville-Caputo sense, AEU-Int. J. Electron. C., 85 (2018), 108-117.    

© 2019 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved